MathSciNet Relay Station
MathSciNet bibliographic data
MR603028 20H05
Mason, A. W. On subgroups of ${\rm GL}(n,\,A)$ which are generated by commutators. II. J. Reine Angew. Math. 322 (1981), 118–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement